# SDR AWXA9600720

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 79830015046
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 15,226 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

GOING THROUGH ABOUT 12,000 FEET AT ABOUT 280 KTS AND ACCELERATING, ECAM MESSAGE OF THRUST REVERSER NR 2 UNLOCKED CAME UP.  ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO PHX.  REMOVED AND REPLACED NR 2 EEC.  CYCLED THRUST REVERSER WITH ENGINE RUNNING SEVERAL TIMES, ALL INDICATIONS NORMAL.
